| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had experienced high blood glucose.The customer¿s blood glucose level was 495 mg/dl.The customer was treated with syringe and bolus delivery.The customer does not allege pump was under delivery.The customer reported that the drive support cap was normal.Customer was using insulin pump system within 48 hours of reported high blood glucose.The insulin pump will not be returned for analysis.